Multiplicative Cauchy functional equation in the cone of positive-definite symmetric matrices

Volume 82 / 2003

Konstancja Bobecka, Jacek Wesołowski Annales Polonici Mathematici 82 (2003), 1-7 MSC: 39B52, 15A15, 39B22. DOI: 10.4064/ap82-1-1

Abstract

We solve the multiplicative Cauchy equation for real functions of symmetric positive definite matrices under the differentiability restriction. The specialty of the problem lies in the symmetry of the multiplication.

Authors

  • Konstancja BobeckaFaculty of Mathematics and Information Science
    Warsaw University of Technology
    00-661 Warszawa, Poland
    e-mail
  • Jacek WesołowskiFaculty of Mathematics and Information Science
    Warsaw University of Technology
    Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image